MAUDE Adverse Event Report: ARGON MEDICAL DEVICES TRU-CORE II BIOPSY INSTRUMENT

ARGON MEDICAL DEVICES TRU-CORE II BIOPSY INSTRUMENT
Model Number 763116160X
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 06/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The sample is indicated as available for evaluation.As of the date of this report, the sample has not yet been returned.A follow-up report will be provided once it has been received and reviewed.
 
Event or Problem Description
The ultrasound department used 16g tru core ii to do kidney biopsy, bleeding was observed at the puncture site.After the operation, the doctor inspected and found the needle was 14g actually, not 16g as the package showed.
 
Additional Manufacturer Narrative
H3 other text: placeholder.
 
Event or Problem Description
Follow up.

Brand Name
TRU-CORE II BIOPSY INSTRUMENT
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX
MDR Report Key10889065
Report Number1625425-2020-00716
Device Sequence Number14259865
Product Code KNW
UDI-Device Identifier00886333006601
UDI-Public00886333006601
Combination Product (Y/N)N
PMA/510(K) Number
K982960
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 11/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/24/2024
Device Model Number763116160X
Device Catalogue Number763116160X
Device Lot Number11285134
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/23/2020
Supplement Report FDA Received Date12/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;